Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 80, NWS Mobile, AL

November 6, 2010

NWS Mobile, AL issued this red flag warning at Nov 6, 2010, 3:25 PM EDT. It took effect at Nov 7, 2010, 11:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 6, 2010, 3:25 PM EDT (19:25 UTC)
In effect from
Nov 7, 2010, 11:00 AM EST
Expired
Nov 7, 2010, 6:00 PM EST
In force
7 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WWUS84 KMOB 061925
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
225 PM CDT SAT NOV 6 2010

...A RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR THE NORTHWEST FLORIDA PANHANDLE...

...A RED FLAG WARNING WILL BE N EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

...A RED FLAG WARNING WILL BE IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

.SURFACE HIGH PRESSURE WAS DRIVING A COOL AND DRY AIR
MASS ACROSS THE REGION. THIS AIR MASS WILL REMAIN INTO THE FIRST OF
THE WEEK WITH LOWEST AFTERNOON HUMIDITY BETWEEN 25 AND 30 PERCENT.
AVERAGE DISPERSIONS ON SUNDAY WILL DROP OFF TO FAIR ON MONDAY AS
WINDS BECOME LIGHT AND VARIABLE. 


FLZ001>006-071100-
/O.UPG.KMOB.FW.A.0072.101107T1600Z-101107T2300Z/
/O.NEW.KMOB.FW.W.0080.101107T1600Z-101107T2300Z/
/O.UPG.KMOB.FW.A.0073.101108T1600Z-101108T2300Z/
/O.NEW.KMOB.FW.W.0081.101108T1600Z-101108T2300Z/
/O.CON.KMOB.FW.W.0079.000000T0000Z-101107T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
225 PM CDT SAT NOV 6 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST SUNDAY...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.
A RED FLAG WARNING WILL BE IN EFFECT FROM 10 AM TO 5 PM CST SUNDAY.
A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 10 AM TO 5 PM CST
MONDAY. 

RELATIVE HUMIDITY'S WILL DROP INTO THE MID TO UPPER TWENTIES THIS
AFTERNOON AND AGAIN SUNDAY AND MONDAY AFTERNOONS. BRIEFLY GUSTY WINDS
THIS AFTERNOON WILL DIMINISH WITH SUNDAY AND MONDAY AFTERNOON WINDS
EXPECTED TO BE LESS THAN 10 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND DRY GRASSES WILL CREATE RAPID FIRE GROWTH
POTENTIAL.

&&

$$
2 follow-up statements
635 
WWUS84 KMOB 071145
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CST SUN NOV 7 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST MONDAY FOR
THE NORTHWEST FLORIDA PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE...

.DRY HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH TUESDAY.
AFTERNOON RELATIVE HUMIDITIES WILL DROP TO AROUND 25 PERCENT TODAY
AND MONDAY AND DROP TO BETWEEN 25 AND 30 PERCENT ON TUESDAY
AFTERNOON.

FLZ001>006-080345-
/O.NEW.KMOB.FW.A.0074.101109T1600Z-101109T2300Z/
/O.CON.KMOB.FW.W.0080.101107T1600Z-101107T2300Z/
/O.CON.KMOB.FW.W.0081.101108T1600Z-101108T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
545 AM CST SUN NOV 7 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM CST THIS AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 5 PM CST THIS AFTERNOON. A RED FLAG WARNING REMAINS IN
EFFECT FROM 10 AM TO 5 PM CST MONDAY. 

RELATIVE HUMIDITY'S WILL DROP INTO THE MID TO UPPER TWENTIES THIS
AFTERNOON AND AGAIN MONDAY AND TUESDAY AFTERNOONS. WINDS ARE EXPECTED
TO BE LESS THAN 10 MPH EACH AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND DRY GRASSES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$
446 
WWUS84 KMOB 072008
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
208 PM CST SUN NOV 7 2010

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE
NORTHWEST FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW RELATIVE
HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST MONDAY FOR
THE NORTHWEST FLORIDA PANHANDLE FOR A SUSTAINED PERIOD OF LOW RELATIVE
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE FOR THE
POSSIBILITY OF A SUSTAINED PERIOD OF LOW RELATIVE HUMIDITY...

.SURFACE HIGH PRESSURE MOVING SLOWLY EAST WILL STALL OVER THE
SOUTHEAST FOR A FEW DAYS. THE DRY AIR MASS IN PLACE WILL CONTINUE
INTO THE FIRST PART OF THE WEEK. WINDS LIGHT AND VARIABLE WITH
GENERALLY CLEAR SKIES.

FLZ001>006-081100-
/O.CON.KMOB.FW.W.0080.000000T0000Z-101107T2300Z/
/O.CON.KMOB.FW.W.0081.101108T1600Z-101108T2300Z/
/O.CON.KMOB.FW.A.0074.101109T1600Z-101109T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
208 PM CST SUN NOV 7 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO
5 PM CST MONDAY AND A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY AFTERNOON.

RELATIVE HUMIDITY'S WILL DROP INTO THE MID TWENTIES THIS AFTERNOON
AND AGAIN MONDAY AFTERNOONS. LOWEST HUMIDITY TUESDAY AFTERNOON IS
FORECAST TO BE AROUND 30 PERCENT. WINDS ARE EXPECTED TO BE LESS THAN
10 MPH EACH AFTERNOON AND SOMEWHAT VARIABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF
LOW RELATIVE HUMIDITY AND DRY GRASSES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Nov 6, 1:50 PM EDT, 1 hour 35 minutes earlier.

Area forecast discussion, Nov 6, 1:50 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1250 PM CDT SAT NOV 6 2010

.SHORT TERM [TONIGHT]...ANOTHER COLD NIGHT ON TAP. FREEZE WATCHES
HAVE BEEN DISCONTINUED AND REPLACED BY FREEZE WARNINGS FOR PORTIONS
OF THE AREA. A MORE DETAILED DISCUSSION ON THIS FORTHCOMING ON THE
LATE AFTERNOON PACKAGE. /10

.AVIATION...[18Z TAF ISSUANCE]...STRONG SURFACE HIGH OVER THE MID
SOUTH RESULTS NORTHERLY FLOW THAT IS GUSTY AT TIMES THRU 00Z. CIGS
AND VSBY OK NEXT 24HRS=>VFR CONDITIONS. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      61  34  62  39 /  00  00  00  00
PENSACOLA   62  37  63  42 /  00  00  00  00
DESTIN      62  40  62  45 /  00  00  00  00
EVERGREEN   59  29  61  31 /  00  00  00  00
WAYNESBORO  60  30  62  29 /  00  00  00  00
CAMDEN      59  30  61  32 /  00  00  00  00
CRESTVIEW   61  29  63  31 /  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING FROM 2 AM SUNDAY TO 7 AM SUNDAY FOR THE FOLLOWING
     ZONES: CLARKE...CONECUH...COVINGTON...ESCAMBIA...MONROE...
     UPPER BALDWIN...AND WILCOX.

FL...FREEZE WARNING FROM 2 AM SUNDAY TO 7 AM SUNDAY FOR THE FOLLOWING
     ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
     ROSA.

     RED FLAG WARNING UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 10 AM SUNDAY TO 5 PM SUNDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING FROM 10 AM MONDAY TO 5 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Nov 6, 5:06 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
406 AM CDT SAT NOV 6 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-071100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
406 AM CDT SAT NOV 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE TO STRONG OFFSHORE FLOW WILL PERSIST OVER THE MARINE AREA
THROUGH TONIGHT. SMALL CRAFT ARE URGED TO EXERCISE CAUTION.

THERE IS AN INCREASED RISK FOR WILDFIRES THROUGH THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 7:32 AM EDTFire Weather WatchMOB8 hr
Nov 6, 3:25 PM EDTRed Flag WarningMOB52 hr
Nov 6, 4:01 PM EDTFreeze WarningMOB17 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.